# SDR UPS08552453

- Difficulty date: June 10, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N475UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28845
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A DURING CHECK EMERGENCY LIGHTS FOUND EMERGENCY EXIT EGRESS LIGHT INOPERATIVE.  REMOVED AND REPLACED EMERGENCY EXIT EGRESS LIGHT LAMP PER B757 AMM TASK 33-51-06-962- 001 PAGE 1 AND 2 STEP 8, OPERATIONAL TEST OK.
